A member asked:
Disclaimer

why does it always hurts when apply moisturizing cream on dull, papery, burned penis skin from retin a (tretinoin). is it a good healing sign or dangerous?

1 doctor answer
Dr. Julan Crane
24 years experience Pediatrics
Retin A (tretinoin): What are you treating .
Answered on May 18, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Norma jo Waxman
32 years experience Family Medicine
Skin should heal: In the future, please don't put Retin A (tretinoin) on your penis or anywhere besides your face. I would try over the counter triple antibiotic ointm ... Read More
A member asked:
Dr. Barton Butterbaugh
39 years experience Family Medicine
Penile dermatitis : I would suggest that you seek the services of a dermatologist ASAP. In the meantime I would apply triple antibiotic ointment only.
A member asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes: It is an old product that has been used for diaper rash in infants as well without problems.
A member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Stop: I have no idea why you want to put Retin A (tretinoin) on your penis head since there is no wrinkle there. If anything, try topical hydrocortisone for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month